| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm5_12.6 -7.5/1.0/101 (sphere/cyinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.Low vault was observed, lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information b5 - the lens was exchanged with a longer length lens on (b)(6) 2023 due to low vault without rotation.Reportedly "patient is happy".Claim # (b)(4).